# SDR IPXA2015032587407

- Difficulty date: March 11, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 21,864 hours, 14,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5220
- Condition: Gouged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  MAIN DECK SEAT TRACK, LBL 45-50 BS 1480-1520 HAS GOUGE, 1BLENDED GOUGES MAIN DECK SEAT TRACK, LBL 45.50 BET STA 1480-1520 IAW SRM 51-10-02-6. MAX ALLOWABLE DIAMETER OF SEAT TRACK SCALLOP=0.84 AFTER BLEND ACTUAL DIAMETER OF SCALLOP=0.98,L=0.75 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1, DETAIL 1. TR 85913. 2. REMOVED DAMAGED SEAT TRACK STA 1320-STA 1540 IAW SRM 51-40-06. 3.  REMOVED 3 EA ANGLES IAW SRM 51-40-02.
